Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 16, NWS Milwaukee, WI

April 13, 2006Milwaukee County, Ozaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 13, 2006, 10:29 PM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 59 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2006, 10:29 PM CDT (03:29 UTC)
Expired
Apr 13, 2006, 11:28 PM CDT
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Milwaukee County, WI, Ozaukee County, WI

The radar

The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 10:30 PM CDTHAIL 2.5Nnw Brown Deer, WI
Apr 13, 10:30 PM CDTHAIL 2.5Nw Brown Deer, WI
Apr 13, 10:40 PM CDTHAIL 1.25Milwaukee, WI.5 MILE NNW OF NORTH 60TH ST. AND WEST GOOD HOPE ROAD.
Apr 13, 10:40 PM CDTHAIL 1.25Milwaukee, WI.5 MILE NNW OF NORTH 60TH ST. AND WEST GOOD HOPE ROAD.
Apr 13, 10:40 PM CDTHAIL 1.754 Nw Milwaukee, WINORTH OF HAMPTON AND JUST WEST OF 76TH STREET.
Apr 13, 10:43 PM CDTHAIL 22 Sw Brown Deer, WI
Apr 13, 10:44 PM CDTHAIL 0.5Wauwatosa, WI
Apr 13, 10:44 PM CDTHAIL 1.75Saukville, WI
Apr 13, 10:45 PM CDTHAIL 1.75Thiensville, WI
Apr 13, 10:46 PM CDTHAIL 1Nnw Brown Deer, WI
Apr 13, 10:46 PM CDTHAIL 1.751 W Grafton, WI
Apr 13, 10:47 PM CDTHAIL 1Glendale, WI
Apr 13, 11:01 PM CDTHAIL 0.88Milwaukee, WI19TH AND WELLS...WISN STUDIOS.
Apr 13, 11:03 PM CDTHAIL 0.88West Allis, WICORNER OF 67TH PLACE AND GRANT.
Apr 13, 11:06 PM CDTHAIL 0.5Milwaukee, WI
Apr 13, 11:09 PM CDTHAIL 0.51 Sse West Allis, WI
Apr 13, 11:09 PM CDTHAIL 13 Se West Allis, WI
Apr 13, 11:10 PM CDTHAIL 13 S Milwaukee, WI27TH AND OKLAHOMA.
Apr 13, 11:10 PM CDTHAIL 1West Allis, WI
Apr 13, 11:15 PM CDTHAIL 1.25Milwaukee, WIREPORTED ON THE MARQUETTE UNIVERSITY CAMPUS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1721 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 140329
SVRMKX
WIC079-089-140445-
/O.NEW.KMKX.SV.W.0016.060414T0329Z-060414T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1029 PM CDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 1145 PM CDT

* AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 13 MILES WEST OF
  WAUWATOSA...OR ABOUT NEAR PEWAUKEE...AND MOVING EAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUWATOSA...WEST ALLIS...GREENFIELD AND CEDARBURG AROUND 1035 PM
  CDT...
  WHITEFISH BAY...GLENDALE...FOX POINT AND MILWAUKEE AROUND 1040 PM
  CDT...
  ST. FRANCIS AROUND 1045 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4348 8803 4295 8805 4295 8744 4344 8744

$$
COLLAR/HENTZ
2 follow-up statements
000 
WWUS53 KMKX 140406
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1105 PM CDT THU APR 13 2006

WIC089-140412-
/O.CAN.KMKX.SV.W.0016.000000T0000Z-060414T0445Z/
OZAUKEE WI-
1105 PM CDT THU APR 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR OZAUKEE COUNTY 
HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM 
WARNING FOR OZAUKEE COUNTY HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4317 8803 4295 8805 4295 8744 4326 8744

$$

WIC079-140445-
/O.CON.KMKX.SV.W.0016.000000T0000Z-060414T0445Z/
MILWAUKEE WI-
1105 PM CDT THU APR 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR MILWAUKEE COUNTY...

AT 1100 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL
SIZE.  THIS STORM WAS LOCATED NEAR WEST ALLIS...MOVING EAST AT 60
MPH.

NUMEROUS REPORTS OF HAIL BETWEEN GOLFBALL AND BASEBALL SIZE HAVE 
BEEN REPORTED WITH THIS STORM. THIS IS A VERY DANGEROUS STORM

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MITCHELL INTERNATIONAL AIRPORT AND SAINT FRANCIS BY 1110 PM CDT
  CUDAHY BY 1113 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4317 8803 4295 8805 4295 8744 4326 8744

$$

WOOD
000 
WWUS53 KMKX 140428
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1128 PM CDT THU APR 13 2006

WIC079-140436-
/O.CAN.KMKX.SV.W.0016.000000T0000Z-060414T0445Z/
MILWAUKEE WI-
1128 PM CDT THU APR 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR MILWAUKEE 
COUNTY HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT 
FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4317 8803 4295 8805 4295 8744 4326 8744

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:34 PM CDT, 6 hours 55 minutes earlier.

Area forecast discussion, Apr 13, 3:34 PM CDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT THU APR 13 2006

.DISCUSSION...FCST FOCUS ON SEVERE POSSIBILITIES WITH
THUNDERSTORMS TONIGHT...AND AGAIN ON SAT NIGHT/SUNDAY.

AS EXPECTED...RETURNS ON AREA 88-D RADARS PICKING UP BEGINNING OF
CONVECTIVE DEVELOPMENT IN SE MN AHEAD OF WEAK SHRT WAVE ON
DAKOTAS/MN BRDR AND IN MASS CONVERGENCE ZONE AS 30 KT 850 MB WINDS
ON SLATER IA PROFILER MOVE INTO RGN OF LIGHTER WINDS EVIDENCED
WITH 5-10 KTS ON BLUE RIVER PROFILER.

DIFFICULTY OF GETTING DEEP CONVECTION TONIGHT DUE TO LACK OF
MOISTURE INDICATED BY LACK OF CEILINGS BLO 12K FT IN AREA OF
DEVELOPING RADAR RETURNS. OVER SRN WI SFC DEW POINTS IN THE
40S...WITH SPC RIGHTFULLY INDICATING BEST CHC OF SEVERE WILL BE
ALONG AND SOUTH OF SHARP DEW POINT GRADIENT CURRENTLY ALONG A DSM
STL LINE...THAT LOOKS TO REMAIN SOUTH OF WI TONIGHT. HOWEVER 30 TO
40KT LOW LVL JET MAY BE ENOUGH TO FEED ELEVATED CONVECTION OVER
RGN THIS EVENING...BRINGING A CHC OF HAIL BEFORE TURNING WEST
AROUND 06Z AS TROF MOVES THRU.

NRLY WINDS FOR FRI THO WK CAA AS ZONAL FLOW AND THERMAL RDG AHEAD OF
WAVE ACROSS SRN CANADA KEEPS 850 TEMPS FROM DROPPING OVER CWA.
LOOKING FOR TEMPS IN THE 70S WITH CHC OF PCPN IN UNSTABLE AIRMASS
LIMITED TO LOCATIONS SOUTH OF WI IN BETTER 1000-850MB AND 850-700
MB FRONTOGENTIC FORCING AND Q VECTOR CONVERGENCE.

MORE VIGOROUS WAVE TO APPROACH AND BRING BETTER CHC FOR SEVERE ON
SAT NIGHT INTO SUNDAY AS WAVE BECOMES NEG TILTED AND CLOSES OFF.
SOME DIFFERENCES...BUT SIMILAR AGREEMENT IN BRINGING LOW LVL JET
INTO SW WI SAT BY 00Z...AND FORCING ALONG BAROCLINIC ZONE ACROSS
SRN WI SAT EVE.

PCPN LINGERS THRU SUNDAY AS CLOSED SYSTEM MOVES ACROSS WRN GRT
LAKES...WITH A DRY MONDAY INTO TUE. NEXT WAVE IN BUSY PATTERN TO
AFFECT RGN BEGINNING TUE AFTERNOON/EVE THRU WED. GFS SHOWING THIS
SYSTEM CLOSING OFF AND LINGERING INTO FRIDAY. THO SUPPORTED BY
POSITIVE HEIGHT ANOMALY OVER HUDSON BAY...WILL WAIT FOR SUPPORT
FROM LATER RUNS TO SPREAD PCPN CHS THRU THE END OF NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

09/09
Hazardous weather outlook, Apr 13, 5:20 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT THU APR 13 2006

WIZ046-047-051-052-056>060-062>072-141000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
520 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL
IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH
THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF A PRINCETON...TO
CAMPBELLSPORT...TO PORT WASHINGTON LINE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND
AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-665-141000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
520 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL
IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY NIGHT THROUGH
SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH
THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF PORT WASHINGTON.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND
AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT.

MBK

In the hours before

Local storm report, Apr 13, 10:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             3 NW LAKE MILLS         43.10N 88.95W
04/13/2006  M4.25 INCH       JEFFERSON          WI   LAW ENFORCEMENT

            AT NEWVILLE ROAD AND INTERSTATE 94.

&&

DRH
Local storm report, Apr 13, 10:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             OCONOMOWOC              43.11N 88.50W
04/13/2006  E2.75 INCH       WAUKESHA           WI   LAW ENFORCEMENT

            CORNER OF HIGHWAY P AND K...NE SIDE OF OCONOMOWOC. WINDOW
            BROKEN OUT OF SQUAD CAR.

&&

DRH
Local storm report, Apr 13, 10:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1024 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             2 W OCONOMOWOC          43.11N 88.54W
04/13/2006  E1.00 INCH       JEFFERSON          WI   PUBLIC

&&

DRH
Local storm report, Apr 13, 10:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             ASHIPPUN                43.21N 88.52W
04/13/2006  E1.75 INCH       DODGE              WI   PUBLIC

&&

DRH
Local storm report, Apr 13, 10:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1026 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             JEFFERSON               43.01N 88.81W
04/13/2006  M1.50 INCH       JEFFERSON          WI   NWS EMPLOYEE

&&

DRH
Local storm report, Apr 13, 10:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1028 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             3 W BELMONT             42.74N 90.39W
04/13/2006  E0.25 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

0844 PM     HAIL             REWEY                   42.84N 90.40W
04/13/2006  M2.00 INCH       IOWA               WI   LAW ENFORCEMENT

0853 PM     HAIL             MINERAL POINT           42.86N 90.18W
04/13/2006  E2.75 INCH       IOWA               WI   LAW ENFORCEMENT

0855 PM     HAIL             3 W BELMONT             42.74N 90.39W
04/13/2006  E1.00 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

0908 PM     HAIL             DODGEVILLE              42.96N 90.13W
04/13/2006  M2.50 INCH       IOWA               WI   NWS EMPLOYEE

0915 PM     HAIL             3 SE BLUE MOUNDS        42.99N 89.78W
04/13/2006  M1.75 INCH       DANE               WI   PUBLIC

0917 PM     HAIL             MOUNT HOREB             43.01N 89.73W
04/13/2006  M0.88 INCH       DANE               WI   TRAINED SPOTTER

0920 PM     HAIL             1 WNW MOUNT HOREB       43.01N 89.75W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

0927 PM     HAIL             3 SW VERONA             42.96N 89.58W
04/13/2006  E0.75 INCH       DANE               WI   AMATEUR RADIO

0930 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  E1.75 INCH       DANE               WI   TRAINED SPOTTER

            FELL AT WESTOWN MALL.

0932 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  M2.00 INCH       DANE               WI   TRAINED SPOTTER

            AT FISH HATCHERY ROAD...SOUTH OF THE BELTLINE.

0935 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

            5 MILES SW OF STATE CAPITOL.

0936 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  E1.75 INCH       DANE               WI   NWS EMPLOYEE

            UNIVERSITY OF WISCONSIN...MADISON...HAIL COVERING THE
            GROUND.

0936 PM     HAIL             1 W LAKE MILLS          43.07N 88.93W
04/13/2006  M1.50 INCH       JEFFERSON          WI   AMATEUR RADIO

0937 PM     HAIL             MADISON                 43.08N 89.39W
04/13/2006  M2.00 INCH       DANE               WI   TRAINED SPOTTER

            UNIVERSITY OF WISCONSIN...MADISON CAMPUS.

0938 PM     HAIL             1 NW MCFARLAND          43.03N 89.31W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

0939 PM     HAIL             1 WSW SHOREWOOD HILLS   43.07N 89.46W
04/13/2006  M1.50 INCH       DANE               WI   AMATEUR RADIO

0940 PM     HAIL             MONONA                  43.05N 89.33W
04/13/2006  M3.00 INCH       DANE               WI   TRAINED SPOTTER

0945 PM     HAIL             COTTAGE GROVE           43.08N 89.20W
04/13/2006  M3.00 INCH       DANE               WI   TRAINED SPOTTER

0955 PM     HAIL             3 NW LAKE MILLS         43.10N 88.95W
04/13/2006  M4.25 INCH       JEFFERSON          WI   LAW ENFORCEMENT

            AT NEWVILLE ROAD AND INTERSTATE 94.

1015 PM     HAIL             2 W OCONOMOWOC          43.11N 88.54W
04/13/2006  E1.00 INCH       JEFFERSON          WI   PUBLIC

1018 PM     HAIL             OCONOMOWOC              43.11N 88.50W
04/13/2006  E2.75 INCH       WAUKESHA           WI   LAW ENFORCEMENT

            CORNER OF HIGHWAY P AND K...NE SIDE OF OCONOMOWOC. WINDOW
            BROKEN OUT OF SQUAD CAR.

1023 PM     HAIL             ASHIPPUN                43.21N 88.52W
04/13/2006  E1.75 INCH       DODGE              WI   PUBLIC

1024 PM     HAIL             JEFFERSON               43.01N 88.81W
04/13/2006  M1.50 INCH       JEFFERSON          WI   NWS EMPLOYEE

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:09 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette81 min
Apr 13, 8:58 PM CDTSevere Thunderstorm WarningMKXDane, Green77 min
Apr 13, 9:45 PM CDTSevere Thunderstorm WarningMKXJefferson45 min
Apr 13, 10:00 PM CDTSevere Thunderstorm WarningMKXRock38 min
Apr 13, 10:07 PM CDTSpecial Marine WarningMKX83 min
Apr 13, 10:09 PM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha66 min
Apr 13, 10:12 PM CDTSevere Thunderstorm WarningMKXDane18 min
Apr 13, 10:26 PM CDTSevere Thunderstorm WarningMKXJefferson34 min
Apr 14, 12:13 AM CDTSpecial Marine WarningMKX92 min
Apr 14, 12:19 AM CDTSevere Thunderstorm WarningMKXSheboygan41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.